# SDR SWAA2020111026500

- Difficulty date: October 27, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMEMT LT Z-ANGLE LBL 20, WL 156, BS 727D +5' -807 CORRODED IN MULTIPLE PLACES.  REMOVED CORROSION AT LT Z-ANGLE STA 727D TO 807+8, IAW SRM 53-00-53-1A-2.  EVALUATED MATERIAL LOSS FROM STA 727D TO 747 ORIGINAL THICKNESS .040', AFTER REWORK .036', .004' LOSS IN LIMITS, IAW SRM 53-00-53-1A-2 FIG 103.  TOOL: 36646 DUE: 10/7/21.  TREATED AND PRIMED IN LIMITS AREA, IAW SRM 53-00-53-1A-2.   EVALUATED MATERIAL LOSS FROM STA 747 TO 827+8 ORIGINAL THICKNESS .040, AFTER REWORK .031', .009' LOSS, OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103.  TOOL: 36646; DUE: 10/7/21.  REMOVED OUT OF LIMITS LT Z/ANGLE FROM STA 872+8 TO 727+10 AND REPAIRED, IAW SRM 53-00-53-2R-5.  APPLIED CIC IAW SRM 53-00-53-2R-5 STEP 4N. P/N 146A7502-31.
